Did he throw it up? I want to know if the pill had time to dissolve and start being absorbed, or did he throw it up? It was almost 2 hours after he took it.
My boyfriend is on an antibiotic, but nauseous. He threw up 1.5 hours after dose.
Question posted by paragonblu on 20 April 2012
Last updated on 20 April 2012 by smileyhappy
Give the pharmacist a call. They know their meds!
I just wanted to add, if the nausea is from the antibioitic, you should call the doctor & let them know. they can give him a different one. If he needs antibiotic & is throwing it up, it probably isn't going to be as effective. I have this problem with several. That doesn't mean you are allergic to it, just your stomach can't tolerate it. It would be best if the next dose does the sme thing to be put on something he can tolerate... Mary
Generally the pill or capsule would have dissolved in about 2 hours from the time it was taken, it could be possible that nausea could be one of the side effects of the antibiotic he took.
Maybe taking to a doc/pharmacist would be more helpful, wish him the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.